# SDR SIMA20160331004

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 28,260 hours, 24,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER LIGHT INOPERATIVE.  R & R AFT CEILING EMER LIGHT LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-08.
